Square roots of elements with an unbounded spectrum
Štěrbová, Dina
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 103-106 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  46H05,  46H30
@article{120141,
     author = {Dina \v St\v erbov\'a},
     title = {Square roots of elements with an unbounded spectrum},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {103-106},
     zbl = {0603.46054},
     mrnumber = {837033},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120141}
}
Štěrbová, Dina. Square roots of elements with an unbounded spectrum. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 103-106. http://gdmltest.u-ga.fr/item/120141/

Bonsall F.; Duncan J. Complete Normed Algebras, Springer-Verlag 1973. (1973) | MR 0423029 | Zbl 0271.46039

Ford J. W. M. A square root lemma for Banach star algebras, J. Lond. Math. Soc. 42, p. 521-522(1967). (1967) | MR 0215107

Michael E. А. Locally Multiplicatively-convex Topological Algebras, Memoiгs of АMS nb. 11 (1952). (1952) | MR 0051444 | Zbl 0047.35502

Najmark M. А. Normirovannyje koľca, Moskva 1968. (1968)

Pták V. Banach Algebras with involution, Manuscripta math. 6, p. 245 - 290 (1972), Springeг-Verlag. (1972) | MR 0296705 | Zbl 0304.46036

Pták V. On the spectral radius in Banach algebras with involution, Bull. Lond. Math. Soc. 2, p. 327-334 (1970). (1970) | MR 0275175

Štěrbová D. Square roots and quasi-square roots in locally multiplicatively-convex algebras, АUPO, p. 103-110 (1980). (1980) | MR 0630373 | Zbl 0471.46029

Želazko W. Selected Topics in Topological Algebras, Lecture Notes Series N. 31. (1971), Aarhus University. (1971) | MR 0448080 | Zbl 0221.46041